# SDR SWIA201541553

- Difficulty date: November 8, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 37,104 hours, 31,163 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS NLG WOULD NOT RETRACT AFTER TAKEOFF.  RETURN TO THE FIELD.  PERFORMED FULL SERVICE ON NLG STRUT AND MULTIPLE GEAR SWINGS, OPS CHECK GOOD ON GROUND, WILL DO FUNCTIONAL CHECK.
